Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

involuntary body shaking and headaches, what could this be ?

lately after i fall asleep at night i semi wake up to feel my whole body shaking from my head down to my legs and then when it stops within a few seconds i wake up. after i wake up i generally get a really bad headache . This has been happening every night for the last couple of months. i also get headaches everyday. what could this be?
Asked On : Wed, 20 Apr 2011
Answers:  2 Views:  1882
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to healthcare magic

above symptoms suggestive of sleep disorder..
you need to consult an pschiatrist...
Answered: Tue, 10 May 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.

This could be a type of seizures you are having.I advise you to visit your Physician / Neurologist and get evaluated properly .They may ask you to get an EEG done to know the pattern of brain waves and further decision can be made.

Take care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor